Diarrhea After Drinking Probiotic Drinks?

Illustration of Diarrhea After Drinking Probiotic Drinks?
Illustration: Diarrhea After Drinking Probiotic Drinks? i.ytimg.com

SORE DOCTOR

1 Answer:

Hi Syarifi,


Thank you for asking HealthReplies.com.

In the medical realm, diarrhea is defined as an increased frequency of bowel movements (more than 3 times a day), accompanied by the consistency of watery stool. Need to be clarified first, what kind of mild diarrhea do you mean?


The beverage product that you mentioned is included in the type of probiotics. Probiotics themselves contain live bacteria and yeast which are good for health, especially the digestive system. So far, the consumption of probiotics if done properly is useful in increasing the population of good bacteria in the digestive tract. In this way, consumption of probiotics is good for preventing and alleviating various diseases, for example irritable bowel syndrome, intestinal inflammation, diarrhea, and so on. Many studies also mention that the consumption of probiotics is good to help maintain healthy skin (especially in people with eczema), the health of the urinary and reproductive systems, prevent allergies, while maintaining oral health.


Consumption of probiotics in sensitive people can indeed cause the stool to turn into rather runny. As long as the discharge frequency is not watery too massive (no more than 3 times a day), this condition is actually not dangerous. You can still consume the probiotic beverage product, provided it is in a reasonable amount (ranging from 1 to 2 bottles per day).


However, if you experience diarrhea (as the definition of diarrhea mentioned above) or other complaints, such as bloody diarrhea, vomiting, abdominal pain, bloating, nausea, and decreased appetite, you should be more vigilant. This condition may occur due to an allergy to the components in the probiotics that you consume. It could also, diarrhea occurs due to food poisoning, intolerance, malabsorption, digestive infections, viral or other bacterial infections, side effects of drugs, and so on. If this is the condition that you are experiencing, you should consult a doctor or a specialist in internal medicine in order to be given the best solution.


Hope this helps ...

: by

Related Question

A Bruise On The Head After Several Days Of Head Banging?

A Bruise On The Head After Several Days Of Head Banging?

(1 year ago)

Hi, I’m 17 years old, I live in North Sumatra, Pematang Siantar, so, about a day ago my brother and I fell on the asphalt and my brother’s motorcycle was on the edge of...

The Cause Of The Glans Penis Back Covered With Skin After Circumcision?

The Cause Of The Glans Penis Back Covered With Skin After Circumcision?

(11 months ago)

In the morning I was laser circumcised at the age of 11 or 12 years and now I am 22 years old, my penis after being circumcised how come it buds again, how to deal with it? Thank y...

Causes Red Spots On The Skin

Causes Red Spots On The Skin

(1 year ago)

Hi, this little red dot appeared suddenly. Previously at 12 pm my mother was injected in igd because she experienced shortness of breath accompanied by intense nausea, pain in the ...

Leave a Reply

Your email address will not be published. Required fields are marked *